# SDR 20000712SH007

- Difficulty date: April 4, 2000
- Submitted: July 12, 2000
- Operation: General aviation
- Aircraft: N421MK
- Make and model: Skrsky S76B
- Aircraft serial: 760354
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Condition: Corroded
- Location: Tail Rotor
- Part time: 5,285 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION ON SHAFT TUBE AREA, BLISTERING.  REPLACED SHAFT WITH A NEW UNIT IAW SIKORSKY MM.  (X)
